| Model Number |
A1 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in unexpected therapeutic system performance.There was no patient involvement.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The anesthesia control board was replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.